# SDR HEEA075960

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 212075399101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT REFLECT AN INDICATION. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
